The swelling under your eyes could be from migration of the Juvederm. Although not that common for filler to migrate higher than it is placed (usually it will fall with gravity), it is possible. I would try hyaluronidase as my next step if the swelling is still present. Hyaluronidase is an enzyme that dissolves the hyaluronic acid fillers, which Juvederm is. Be aware that a small percentage of people are allergic to the enzyme and you should probably do a test spot on your arm or another location first considering your history. If the swelling is from the filler, it will improve very quickly with the hyaluronidase.
Thank you for your question. You may want to consider removing the product. It is possible that your injectable filler is causing this to happen. Have your doctor reassess the area.
Since you are already 2+ months in to the treatment time I would allow your body to dissolve the HA product..
Sometimes Juvederm migrates so it would be worth a trial of dissolving the material with hyaluronidase. If it is an allergic reaction, why not remove the material anyway? In either case, dissolving the Juvederm sounds like a good idea.
If it was Juvederm injected, it can be removed by injecting its reversing enzyme (hyaluronidaze).
When injecting around the eyes, blunt cannula technique and RESTYLANE should be used. Juvederm is too hydrophilic and moves too much for this area. Your only choice now is hyaluronidase but that doesn't always work well with Juvederm and might need repeated treatments.
I would suggest having your surgeon dissolve the Juvederm with an enzyme called hyaluronidase. If it is an allergic reaction then it is best advised to remove the product. I personally being a Platinum Injector which means I use a lot of Juvederm have never had a patient have an allergic reaction to Juvederm. Was this immediate after injection? Wishing you a quick recovery. Best regards, Michael V. Elam, M.D.